# SDR NSVA2011142

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N354NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4354
- Aircraft time: 276 hours, 264 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO MULTIPLE BIRD STRIKES AT APPROX 200-300 FT.  MX INSPECTED AIRCRAFT AND FOUND BIRD STRIKES ON LT OUTBOARD NACELLE LOWER WING, RT INBOARDD WING AND NOSE GEAR DOORS.  NO DAMAGE NOTED OK FOR SERVICE.
